# SDR DLM88021068

- Difficulty date: September 7, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 34,816 hours, 27,703 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: ST107Q
- Part serial: 7645
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  LT HYD PRESS LOW MESSAGE APPEARED ON OAP AND LT HYD PRESSURE INDICATION DROPPED TO ZERO.  PERFORMED ABNORMAL CHECK LIST PER POM.  AFTER LANDING REVERSER UNLOCK AMBER LIGHT ILLUMINATED EVEN AFTER REVERSERS WERE STOWED. INSPECTED CASE DRAIN AND PRESSURE FILTERS FOR CONTAMINATION, NONE NOTED. REPLACED LT HYD SYS PRESSURE TRANSMITTER, ALL INDICATIONS NOW NORMAL.
